# SDR NSVA20070072

- Difficulty date: March 23, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N311CE
- Make and model: Saab 340B
- Aircraft serial: 214
- Aircraft time: 31,396 hours, 36,170 cycles
- System (JASC): 2770 · Gust Lock Damper System
- Part: Switch
- Part number: MS253481
- Condition: Malfunctioned
- Location: Gust Lock
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

GUST LOCK ANNUNCIATOR ILLUMINATED BEFORE TAKEOFF.  REMOVED AND REPLACED GUST LOCK MICRO SWITCH AND ADJUSTED ACTUATOR SPRING TENSION AND MICRO SWITCH GAP IAW AMM 27-72-15-05, PN ON/OFF MS25348-1.
